Partially ordered and
relational valued fuzzy relations II
Novi Sad Journal of Mathematics, Tome 24 (1994) no. 1
Cet article a éte moissonné depuis la source Novi sad journal of mathematics website
@article{NSJOM_1994_24_1a_20,
author = {\v{S}e\v{s}elja Branimir and Tepav\v{c}evi\'c Andreja},
title = {Partially ordered and
relational valued fuzzy relations {II}},
journal = {Novi Sad Journal of Mathematics},
pages = {245-260},
year = {1994},
volume = {24},
number = {1},
url = {http://geodesic.mathdoc.fr/item/NSJOM_1994_24_1a_20/}
}
Šešelja Branimir; Tepavčević Andreja. Partially ordered and relational valued fuzzy relations II. Novi Sad Journal of Mathematics, Tome 24 (1994) no. 1. http://geodesic.mathdoc.fr/item/NSJOM_1994_24_1a_20/